English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The p-chain spectral sequence

MPS-Authors
/persons/resource/persons235135

Davis,  James F.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235729

Lück,  Wolfgang
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Davis, J. F., & Lück, W. (2003). The p-chain spectral sequence. K-Theory, 30, 71-104.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3259-0
Abstract
There is no abstract available